A Note on the Ground State Solutions for the Nonlinear Schrödinger-Maxwell Equations
Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 1, pp. 93-104
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this paper we study the nonlinear Schrödinger-Maxwell equations $$\begin{cases} - \Delta u + V(x) u + \phi u= |u|^{p-1} u \quad \text{in} \,\, \mathbb{R}^{3}, \\ - \Delta \phi = u^{2} \text{in} \,\, \mathbb{R}^{3}.\end{cases}$$ If $V$ is a positive constant, we prove the existence of a ground state solution $(u,\phi)$ for $2 p 5$. The non-constant potential case is treated for $3 p 5$, and $V$ possibly unbounded below.
@article{BUMI_2009_9_2_1_a4,
author = {Azzollini, A. and Pomponio, A.},
title = {A {Note} on the {Ground} {State} {Solutions} for the {Nonlinear} {Schr\"odinger-Maxwell} {Equations}},
journal = {Bollettino della Unione matematica italiana},
pages = {93--104},
year = {2009},
volume = {Ser. 9, 2},
number = {1},
zbl = {1173.35674},
mrnumber = {2493646},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_1_a4/}
}
TY - JOUR AU - Azzollini, A. AU - Pomponio, A. TI - A Note on the Ground State Solutions for the Nonlinear Schrödinger-Maxwell Equations JO - Bollettino della Unione matematica italiana PY - 2009 SP - 93 EP - 104 VL - 2 IS - 1 UR - http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_1_a4/ LA - en ID - BUMI_2009_9_2_1_a4 ER -
Azzollini, A.; Pomponio, A. A Note on the Ground State Solutions for the Nonlinear Schrödinger-Maxwell Equations. Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 1, pp. 93-104. http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_1_a4/